advertisement
Question
Posted by: Kasandra | 2008/01/15

PMS

Hi Cybershrink, Compliments for the Season! Hope you had a wonderful time with family and friends. My problem is I get very bad pms 7 days before my period must start. Feel like the movie the RING. 7 days on the dot. The rest is fine and the pill seems to work for me. In the week I just feel very down and depressed and dont want to see or be around people all the symptons of being depressed I also get very aggressive and naggy. I do excercise but it doesnt help that much.

Is there anything that I can maybe take in that week that you can suggest that would help me with the low depression feeling together with anxiety and aggression.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I wonder whether a good gynae could consider the various hormonal permutations and come up with a solution ? None of the orthodox treatments for depression work in less than a couple of weeks, so taking them in these situations wouldn't help, and could just add side-effects to what is already troubling you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement